# SDR CALA2024060701737

- Difficulty date: June 2, 2024
- Submitted: June 7, 2024
- Operation: Air carrier
- Aircraft: N495UA
- Make and model: Airbus A320-232
- Aircraft serial: 1842
- Aircraft time: 63,100 hours, 27,697 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: B5311275220200
- Condition: Cracked
- Location: Frm 16
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FR16RH DOUBLE JOGGLE HOLE #5 HAS A CRACK INDICATION IN THE OUTER FRAME LAYER ONLY 5311-0320 DEVIATION TO EA 5311-02442 OPS 002 TO USE AIRBUS DWG LAYER POST REAMING PER NTM 51-10-01 & 51-10-18 WITH NO DEFECT SIZE 7.142 (.2811), INSP THRESHOLD FROM TIME OF EMBODIMENT SRI 53-11-12-205-008 TBL 001 R53113041 & SRM 53-11-12-300-012, ROTO PROBE INSPD CONCERNED NOTED, CAT "B" REPAIR, ORIG HOLE SIZE 6035 (.2500), FINAL HOLE 6800 FCS/FHS NOT REVEVANT, SUBSEQUENT INSPS AT 6800 FCS.  ACCOMPLISHED REPAIR OF FR16 DOUBLE JOGGLE HOLE 5 CRACK IN THE OUTER FRAME LAYER ONLY (BY OVERSIZING ALL RELATED LAYERS)PER ECRA APPROVED FOR DIP PER ECRA 5311-0320 DEVIATION TO EA 5311-02442 TOMC-APPROVAL FROM SC1ELBYC COMMENT OPS 002 TO USE AIRBUS DWG R53113041 & SRM 53-11-12-300-012, ROTO PROBE INSPD CONCERNED LAYER POST REAMING PER NTM 51-10-01 & 51-10-18 WITH NO DEFECT NOTED, CAT "B" REPAIR, ORIG HOLE SIZE 6035(.2500), FINAL HOLE SIZE 7.142 (.2811), INSP THRESHOLD FROM TIME OF EMBODIMENT 6800FCS/FHS NOT REVEVANT SUBSEQUENT INSPS AT 6800FCS PER SRI 53-11-12-205-008 TBL 001.
